- -

Relation-theoretic metrical coincidence and common fixed point theorems under nonlinear contractions

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Relation-theoretic metrical coincidence and common fixed point theorems under nonlinear contractions

Show full item record

Ahmadullah, M.; Imdad, M.; Arif, M. (2018). Relation-theoretic metrical coincidence and common fixed point theorems under nonlinear contractions. Applied General Topology. 19(1):65-84. doi:10.4995/agt.2018.7677

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/100226

Files in this item

Item Metadata

Title: Relation-theoretic metrical coincidence and common fixed point theorems under nonlinear contractions
Author:
Issued date:
Abstract:
[EN] In this paper, we prove coincidence and common fixed points results under nonlinear contractions on a metric space equipped with an arbitrary binary relation. Our results extend, generalize, modify and unify several ...[+]
Subjects: Complete metric spaces , Binary relations , Contraction mappings , Fixed point
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2018.7677
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2018.7677
Thanks:
All the authors are thankful to an anonymous refereefor his/her valuable comments and suggestions.
Type: Artículo

This item appears in the following Collection(s)

Show full item record